A 47-year-old member asked:
what are some side effects of joint pain pills taken with other medication?
1 doctor answer • 1 doctor weighed in
Pharmacy 18 years experience
Which pills?: If you mean drugs like motrin, alleve, etc than GI bleeding can occur especially after long periods of therapy. If your other medications can cause a decrease in coagulation (blood clotting) adding a Motrin like drug can make the clotting time longer. Check with your physician or pharmacist.
5476 viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.